Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 105617, 4 pages
http://dx.doi.org/10.1155/2013/105617
Research Article

The Relationship between Two Kinds of Generalized Convex Set-Valued Maps in Real Ordered Linear Spaces

College of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China

Received 12 March 2013; Accepted 14 May 2013

Academic Editor: Graziano Crasta

Copyright © 2013 Zhi-Ang Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Ang Zhou, “The Relationship between Two Kinds of Generalized Convex Set-Valued Maps in Real Ordered Linear Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 105617, 4 pages, 2013. doi:10.1155/2013/105617